# SDR DALA2024012501130

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 47,186 hours, 24,642 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Blowout Panel
- Part number: UNKNOWN
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 ON PREFLIGHT FOUND WING BLOWOUT PANEL MISSING ON RIGHT WING OUTBOARD OF ENGINE NACELLE. CORRECTIVE ACTION: INSTALLED PANEL THAT WAS ROBBED FROM A/C 3168 PER A319 AMM 57-41-37. (5421360)
